Second-order inclusion probabilities in sequential sampling without replacement with unequal probabilities
JELKE G. BETHLEHEM, MAARTEN H. SCHUERHOFF
Biometrika · 1984 · Volume 71 · Issue 3
Abstract
SUMMARY Necessary and sufficient conditions for strictly positive second-order inclusion probabilities are given for a sequential sampling scheme proposed by Chao (1982), in which elements are selected without replacement and with unequal probabilities.
Enable JavaScript for citation tools and additional paper interactions.